Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An explicit addition formula for the inverse Jacobian elliptic functions

Author: Henry E. Fettis
Journal: Math. Comp. 26 (1972), 965-967
MSC: Primary 65D20; Secondary 33A25
Corrigendum: Math. Comp. 27 (1973), 683.
Corrigendum: Math. Comp. 27 (1973), 683.
MathSciNet review: 0314234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit addition formula is derived for the inverse sine-amplitude function. This is used to obtain an explicit formula for the inverse sine-amplitude function with complex argument.

References [Enhancements On Off] (What's this?)

  • Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and scientists, Die Grundlehren der mathematischen Wissenschaften, Band 67, Springer-Verlag, New York-Heidelberg, 1971. Second edition, revised. MR 0277773

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A25

Retrieve articles in all journals with MSC: 65D20, 33A25

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society